MAUDE Adverse Event Report: ARTHREX, INC. MINI JOINT DISTRACTOR; TRACTION APPARATUS

ARTHREX, INC. MINI JOINT DISTRACTOR; TRACTION APPARATUS
Model Number MINI JOINT DISTRACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the threaded shaft broke.The threaded shaft was measured and found to meet dimensional specifications.The most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
It was reported that during a lapidus surgery the threaded part broke when the surgeon had opened the device.It was further reported that nothing broke off and the procedure was finished successfully with another device.There was no harm for patient, operator or third party reported.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
MINI JOINT DISTRACTOR
Common Device Name
TRACTION APPARATUS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19568138
Report Number1220246-2024-06152
Device Sequence Number6954773
Product Code HST
UDI-Device Identifier00888867054745
UDI-Public00888867054745
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI JOINT DISTRACTOR
Device Catalogue NumberAR-8950JD
Device Lot Number051845
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown